List of citations in Numdam for : On the annihilators of the simple subquotients of the principal series

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 4, p. 419-439

Polo, Patrick

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 5, p. 631-657


Matumoto, Hisayosi

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 2, p. 311-367


Joseph, A.

Compositio Mathematica, Volume 42 (1980) no. 1, p. 23-30

Joseph, A.

Compositio Mathematica, Volume 40 (1980) no. 1, p. 35-67

Duflo, Michel

Bulletin de la Société Mathématique de France, Volume 107  (1979), p. 55-96